# SDR SWIA202266448

- Difficulty date: September 11, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 47,354 hours, 31,122 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT THROUGH 20000 FEET FLIGHT ATTENDANTS SMELLED BURNING ODOR EMITTING FROM GALLEY AREA BOTH PILOTS ALSO SMELLED SAME ODOR EMITTING FROM BEHIND THEM.  NO SMOKE OR ANY PHYSICAL SIGNS OF THE ODOR WHERE IDENTIFIED.  FLIGHT ATTENDANT AS A PRECAUTION TURNED OFF THE COFFEE MAKERS ALTHOUGH THEY DID NOT THINK THE SMELL CAME FROM COFFEE MAKERS.  FLIGHT CREW OPENED ALL VENTS THE BURNING SMELL DISSIPATED NOT TO RETURN.  EVERYTHING WAS NORMAL WITH AIRCRAFT PERFORMANCE.  LANDED AT DESTINATION 10 MIN LATER THE SMELL DID NOT RETURN.   BURNING SMELL LASTED 2 TO 3 MINUTES TOTAL. FLIGHT ATTENDANT ALSO NOTED ODOR WAS STRONGER AS SHE STOOD UP OUT OF HER JUMP SEAT POSSIBLY HIGHER IN THE GALLEY SMELL WAS ALSO NOT DETECTABLE IN FIRST CABIN OR FARTHER BACK IN THE CABIN. AFT FLIGHT ATTENDANT DID NOT SMELL ANYTHING IN THE BACK OF AIRCRAFT. BOTH FLIGHT ATTENDANTS AGREE IT WAS STRONGEST A FORWARD FA POSITION.   (FLIGHT #3055 FILED CLOSED)   TROUBLE SHOT PER FIM 21-22-00 PARAGRAPH C-2 AND FIGURE 202. GALLEY FAN WAS OPERATING NORMALLY AND HAD BEEN RECENTLY REPLACED WITH UNIT SHOWING AN OVERHAUL STAMP OF 12/2021. FOUND FAINT ODOR COMING FROM ABOVE BOARDING/ENTRY LIGHT CEILING PANELS. REMOVED BOTH BOARDING/ENTRY LIGHT CEILING PANELS AND FOUND POWER SUPPLY/DIMMERS PS 90 & PS91 TO BE EXTREMELY HOT AND EMITTING ODORS. REMOVED AND REPLACED PS 90 & PS91 WITH SERVICEABLE UNITS IN REFERENCE TO AMM 33-23-21 AND RE-LAMPED BOARDING/ENTRY LAMPS WITH NEW BULBS AS PER AMM 33-23-11. NO MORE ODORS WERE PRESENT AFTER 30 MINUTES OF GROUND OPERATIONS. OPS CHECKS PASSED WITH NO OTHER DEFECTS NOTED IN THIS SYSTEM AT THIS TIME. AIRCRAFT IS ACCEPTABLE FOR RETURN TO AND CONTINUED SERVICE AT THIS TIME.
